MAUDE Adverse Event Report: SYNTHES GMBH SPEED COMPRESSION IMPLANT KIT 15X12X12MM; STAPLE, FIXATION, BONE

SYNTHES GMBH SPEED COMPRESSION IMPLANT KIT 15X12X12MM; STAPLE, FIXATION, BONE
Model Number SE-1512
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure on (b)(6) 2022, it was noticed that the implant kit had a 13mm drill guide in the packaging.The sales rep opened another implant that contained the proper drill guide.Procedure was completed successfully with a delay of two minutes.There was no patient consequences.This report is for a speed compression implant kit 15x12x12mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Facility phone number reported as (b)(6).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b5 d3, d10 h3, h4, h6: part # se-1512 synthes lot # mse220445 supplier lot # mse220445 release to warehouse date: 24 aug 2022 supplier: millstone medical no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.The photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device photo.Visual analysis of the photo was performed on speed compression implant kit 15x12x12mm.It was confirmed that the 13mm drill guide instead of a 15mm was packaged with the product product se-1512 in a speed compression implant kit 15x12x12mm box.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the speed compression implant kit 15x12x12mm.The root cause of the complaint condition can be confirmed due to the manufacturing issue.The received condition of the speed compression implant kit 15x12x12mm confirmed that the 13mm drill guide instead of a 15mm was packaged with the product product se-1512 in a speed compression implant kit 15x12x12mm box.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device from attachment visual analysis of the photo was performed on speed compression implant kit 15x12x12mm.It was confirmed that the 13mm drill guide instead of a 15mm was packaged with the product product se-1512 in a speed compression implant kit 15x12x12mm box.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the speed compression implant kit 15x12x12mm.The root cause of the complaint condition can be confirmed due to the manufacturing issue.The received condition of the speed compression implant kit 15x12x12mm confirmed that the 13mm drill guide instead of a 15mm was packaged with the product product se-1512 in a speed compression implant kit 15x12x12mm box.Part # se-1512, synthes lot # mse220445, supplier lot # mse220445, release to warehouse date: 24 aug 2022, supplier: (b)(4).No ncrs were generated during production.It showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEED COMPRESSION IMPLANT KIT 15X12X12MM
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
BIO MEDICAL ENTERPRISES INC
14785 omicron dr # 205
san antonio TX 78245
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15473011
Report Number8030965-2022-07266
Device Sequence Number11481494
Product Code JDR
UDI-Device Identifier00810633020166
UDI-Public(01)00810633020166
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-1512
Device Catalogue NumberSE-1512
Device Lot NumberMSE220445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer09/26/2022
11/01/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date10/17/2022
11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPEED COMPRESSION IMPLANT KIT 15X12X12MM
Patient SexUnknown